Indiana, 2013

Damaging Wind in Indiana, May 30, 2013

May 30, 2013 · NWS IND · 1 event in 1 county or zone

Scattered thunderstorms developed across western portions of Indiana and eastern portions of Illinois during the late afternoon of May the 30th. One singular wind damage report was received from Knox County as a strong storm moved north over Vincennes.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$6,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS IND wrote it up.

Scattered thunderstorms developed across western portions of Indiana and eastern portions of Illinois during the late afternoon of May the 30th. One singular wind damage report was received from Knox County as a strong storm moved north over Vincennes.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before the first event at May 30, 3:37 PM EST, 1 hour earlier.

Area forecast discussion, May 30, 3:37 PM EST, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
437 PM EDT THU MAY 30 2013

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 248 PM EDT THU MAY 30 2013

SEVERAL UPPER LEVEL WAVES WILL EJECT OUT OF A LARGE TROUGH OVER THE
NORTHERN PLAINS AND ACROSS THE OHIO VALLEY INTO THE WEEKEND...
FOLLOWED BY THE PASSAGE OF LOW PRESSURE AND A COLD FRONT LATE
SATURDAY. THE COMBINATION OF THESE FEATURES WILL PROVIDE SEVERAL
OPPORTUNITIES FOR THUNDERSTORMS ACROSS CENTRAL INDIANA INTO EARLY
SUNDAY. HIGH PRESSURE WILL BUILD IN FOR THE FIRST HALF OF NEXT WEEK
WITH DRIER AND COOLER WEATHER ACROSS THE REGION.

&&

.NEAR TERM /TONIGHT/...
ISSUED AT 248 PM EDT THU MAY 30 2013

CU FIELD HAS BECOME WELL ESTABLISHED ACROSS THE FORECAST AREA THIS
AFTERNOON AS WARM...MOIST AND UNSTABLE AIR ADVECTS INTO THE REGION
AROUND THE LEE SIDE OF A LARGE UPPER TROUGH ACROSS THE PLAINS. ONE
OF THE MUGGIER AFTERNOONS IN PROGRESS SO FAR IN 2013 AS TEMPS HAD
RISEN INTO THE MID 80S ACROSS MUCH OF CENTRAL INDIANA AS OF 18Z.

COMPLEX FORECAST FOR TONIGHT AND CONTINUING OUT INTO THE WEEKEND AS
THE OHIO VALLEY RESIDES AHEAD OF A BROAD UPPER TROUGH OVER THE
PLAINS AND PLACES THE REGION IN A MOIST SOUTHWEST FLOW ALOFT.
SEVERAL VORTS ALOFT ALREADY CONTRIBUTING TO ROBUST CONVECTIVE
DEVELOPMENT OVER THE CENTRAL PLAINS AND OZARKS. ADDITIONAL
CONVECTIVE ACTIVITY HAS BROKEN OUT ACROSS THE MID MISSISSIPPI AND
LOWER OHIO VALLEYS WITHIN A REGION OF HIGHER CAPE VALUES AND
DEEPER BL SHEAR.

MESOANALYSIS INDICATING A MODERATELY UNSTABLE AIRMASS ACROSS CENTRAL
INDIANA THIS AFTERNOON WITH AIR TEMPS NEAR THE FORECAST CONVECTIVE
TEMPS. SO FAR...STORMS HAVE BEEN SLOW TO GET GOING OVER THE
FORECAST AREA. THE LACK OF BL SHEAR AND A SIGNIFICANT TRIGGER
ALOFT ARE LIKELY MITIGATING DEVELOPMENT AT THIS POINT BUT AS A
WEAK MID LEVEL VORT LIFTS INTO ILLINOIS BY LATE AFTERNOON...DO
EXPECT SCATTERED CONVECTION TO INCREASE IN COVERAGE WITH THE
GREATEST FOCUS OVER THE WESTERN HALF OF THE FORECAST AREA. LACK OF
SHEAR WILL KEEP STORMS DISORGANIZED AND OF A DIURNAL PULSE VARIETY
INTO THE EVENING HOURS. LOCALIZED SOAKERS ARE POSSIBLE WITH PRECIP
WATER VALUES NEAR 1.7 INCHES.

FOCUS FOR MORE WIDESPREAD CONVECTION COMES OVERNIGHT AS STORMS
ONGOING OVER WESTERN MISSOURI/EASTERN OKLAHOMA TRACK NORTHEAST WITH
AN ASSOCIATED WAVE ALOFT. MAY SEE COVERAGE DROP OFF FOR A FEW HOURS
DURING THE EVENING AND THEN RAMP BACK UP AS STORMS APPROACH FROM THE
WEST. ANTICIPATE THE LINE OF STORMS WILL BE DECREASING IN INTENSITY
AS IT ARRIVES DURING THE LATE EVENING AND INTO THE OVERNIGHT AS IT
MOVES AWAY FROM THE STRONGER BL SHEAR. HOWEVER...PRESENCE OF A
NOCTURNAL LOW LEVEL JET WILL CONTINUE TO PUMP A MOIST UNSTABLE
AIRMASS INTO THE REGION AND COMBINED WITH STRONGER FORCING
ALOFT...SHOULD ENABLE CONVECTION TO PERSIST OVERNIGHT. IMPACTS WILL
INCLUDE LOCALLY HEAVY RAIN WITH HIGH PRECIP WATER VALUES AND GUSTY
WINDS. WILL INCREASE TO LIKELY POPS OVER MUCH OF THE FORECAST AREA
AFTER MIDNIGHT.

TEMPS...EXPECT LOWS SIMILAR TO WEDNESDAY NIGHT WITH NEARLY IDENTICAL
LOW LEVEL THERMAL PROFILE. EXPECT TEMPS TO FALL ONLY INTO THE UPPER
60S TO AROUND 70. MOS GUIDANCE LOOKED GOOD.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...
ISSUED AT 248 PM EDT THU MAY 30 2013

FORECAST CHALLENGES CONTINUE TO FOCUS ON PRECIP CHANCES...HEAVY RAIN
AND SEVERE STORM POTENTIAL THROUGH SATURDAY NIGHT UNTIL THE COLD
FRONT CAN MOVE THROUGH.

AS MENTIONED ABOVE...COMPLEX FORECAST THROUGH SATURDAY NIGHT AS
SEVERAL WAVES OF CONVECTION APPEAR POISED TO IMPACT THE REGION.
MODELS IN GENERAL ARE CLOSE WITH RESPECT TO THE MAIN BROAD SCALE
FEATURES. HOWEVER AS IS SO OFTEN THE CASE IN THESE PATTERNS...THE
MESOSCALE SETUP IS CRUCIAL IN DETERMINING THE SPECIFICS OF THE
FORECAST. OVERNIGHT CONVECTION SHOULD BE DEPARTING THE REGION FRIDAY
MORNING WITH JUST LEFTOVER SCATTERED CONVECTION AND CLOUDS. MODEL
GUIDANCE IS INDICATING A POCKET OF DRIER AIR FOLLOWING IN THE WAKE
OF THE OVERNIGHT CONVECTION WHICH SHOULD SERVE TO SCATTER OUT CLOUDS
AND ENABLE THE AIRMASS TO ONCE AGAIN BECOME UNSTABLE INTO FRIDAY
AFTERNOON.

WHILE SCATTERED CONVECTION WILL BE POSSIBLE AT ANY TIME ON
FRIDAY...SIGNS POINTING TO BEST CHANCE FOR SEVERE STORMS COMING LATE
FRIDAY AFTERNOON AND PERHAPS MORE LIKELY FRIDAY NIGHT AS ROBUST
CONVECTION DEVELOPS TO THE WEST AND NORTHWEST OF THE FORECAST AREA
AHEAD OF THE COLD FRONT. DYNAMICS AND FORCING ALOFT ARE MARKEDLY
BETTER FRIDAY AFTERNOON AND EVENING AS A SHARP UPPER JET CUTS
UNDERNEATH THE UPPER LOW AND INTO THE LOWER GREAT LAKES. THIS WILL
PROMOTE UPPER DIFFLUENCE AND INCREASE BL SHEAR VALUES ACROSS THE
LOWER GREAT LAKES. THE LOW LEVEL JET WILL ONCE AGAIN DEVELOP FRIDAY
EVENING AND COMBINED WITH FORCING ALOFT AND PLENTY OF INSTABILITY...
ANTICIPATE CONVECTION TO THE WEST TO FORM INTO EITHER A SQUALL LINE
OR AN MCS AND MIGRATE INTO THE FORECAST AREA FRIDAY NIGHT. WILL
GRADUALLY INCREASE TO LIKELY/CATEGORICAL POPS LATE FRIDAY NIGHT.

SEVERE THREAT IS MURKIER FOR SATURDAY AS LEFTOVER CONVECTION FROM
FRIDAY NIGHT ACTIVITY OR CLOUD DEBRIS MAY HAMPER EFFORTS FOR THE
ATMOSPHERE TO ONCE AGAIN DESTABILIZE. FORCING ALOFT REMAINS SOLID
SATURDAY AHEAD OF THE COLD FRONT WITH BL SHEAR VALUES OF 30-35KTS
PRESENT FOR MUCH OF THE DAY AND OHIO VALLEY REMAINING WITHIN THE
RIGHT REAR QUAD OF THE UPPER JET. A GREATER CONCERN ON SATURDAY MAY
END UP BEING ON HEAVY RAIN AND LOCALIZED FLOODING... ESPECIALLY WITH
DEEP LOW LEVEL CONVERGENCE PRESENT THROUGH 700MB AND PRECIP WATER
VALUES NEAR 1.75 INCHES. HOW MUCH RAIN FALLS FRIDAY AFTERNOON/NIGHT
WILL ALSO GREATLY INFLUENCE ANY FLOODING POTENTIAL GOING FORWARD
INTO THE WEEKEND. WILL CARRY CATEGORICAL POPS OVER THE ENTIRE
FORECAST AREA SATURDAY WITH A HEAVY RAIN MENTION.

THE FRONT WILL TRACK THROUGH CENTRAL INDIANA SATURDAY NIGHT AS LOW
PRESSURE MOVES THROUGH THE GREAT LAKES. WILL HOLD ONTO LOW CHANCE
POPS SUNDAY AS A TRAILING UPPER WAVE MAY SERVE TO GENERATE ISOLATED
CONVECTION. HIGH PRESSURE EXPANDING INTO THE REGION BY LATE SUNDAY
WILL END RAIN CHANCES.

TEMPS...GENERALLY LEANED CLOSER TO WARMER MAVMOS GUIDANCE FOR HIGHS
BOTH FRIDAY AND SATURDAY AS EVEN A LITTLE BIT OF SUN SHOULD ENABLE
TEMPS TO ROCKET INTO THE 80S. TEMPS WILL FALL BACK INTO THE
LOWER/MID 70S ON SUNDAY IN WAKE OF THE FRONTAL PASSAGE. MOS GUIDANCE
LOOKED REASONABLE FOR LOWS THROUGH THE PERIOD.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
ISSUED AT 215 PM EDT THU MAY 30 2013

ECMWF AND GFS ARE IN PRETTY GOOD AGREEMENT DURING THIS
PERIOD...EXCEPT ON WEDNESDAY INTO THURSDAY. INITIALLY A MUCH
COOLER...AND LESS HUMID AIR MASS WILL SETTLE ACROSS THE AREA FOR
MONDAY AND TUESDAY IN THE WAKE OF THE COLD FRONT. GOOD SUBSIDENCE
AND A NORTHWESTERLY FLOW OF COOL AIR WILL SETTLE ACROSS THE OHIO
VALLEY IN THE WAKE OF THE COLD FRONT.

BY WEDNESDAY AND THURSDAY THE GFS AND ECMWF BEGIN TO INTRODUCE A
WARM FRONT APPROACHING FROM THE NORTHWEST. THE ECMWF APPEARS A BIT
QUICKER WITH THIS FEATURE WHILE THE GFS IS SLOWER. GIVEN THE LARGE
HIGH AND COOL AIR MASS ALONG WITH THE STRONG RIDGE THAT WILL BE
OVER THE AREA DURING THE FIRST PARTS OF THE WEEK WILL OPT TOWARD
THE SLOWER SOLUTION AND ONLY KEEP PRECIP CHANCES IN FOR THURSDAY
FOR NOW WITH THE ADVANCE OF THE APPROACHING WARM FRONT.

&&

.AVIATION /DISCUSSION FOR THE 301800Z TAFS/...

ISSUED AT 437 PM EDT THU MAY 30 2013

CONVECTION HAS DEVELOPED OVER/NEAR THE WESTERN SITES...WITH A FEW
STORMS ALSO FIRING TO THE EAST. FOR KIND AND KBMG THINK ALLOWING
VCTS TO CONTINUE IS THE WAY TO GO WITH LESS AND THE LIKELIHOOD OF
ACTUALLY HITTING THOSE SITES BEING LESS. WILL PAINT IN A TEMPO TSRA
GROUP AT KLAF AND KHUF WITH BETTER COVERAGE APPROACHING THOSE SITES.
PREVIOUS DISCUSSION FOLLOWS...

MAINLY VFR CONDITIONS ARE EXPECTED DURING THIS TAF PERIOD. ANY
TSRA THAT STRIKES A TAF SITE WILL LIKELY RESULT IN BRIEF MVFR OR
IFR CONDITIONS.

WARM SOUTHERLY FLOW REMAINS IN PLACE ACROSS CENTRAL INDIANA AND
THE TAF SITES. FORECAST SOUNDINGS SHOW PLENTY OF CAPE AND
CONVECTIVE TEMPERATURE HAVE BEEN REACHED...HOWEVER LITTLE UPPER
LEVEL SUPPORT IS AVAILABLE THIS AFTERNOON. THUS A FEW DIURNALLY
DRIVEN TSRA WILL BE POSSIBLE THIS AFTERNOON AND HAVE PAINTED A
WINDOW OF VCTS DURING THAT TIMEFRAME FOR NOW. WILL UPDATE WITH
MORE PRECISE TIMING SHOULD IT COME AVAILABLE.

AN UPPER WAVE SWEEPS ACROSS THE WESTERN PARTS OF THE FORECAST AREA
LATE TONIGHT AND THIS SHOULD PROVIDE ENOUGH FORCING FOR TSRA
DEVELOPMENT. TIME HEIGHTS SHOW DEEP SATURATION ALONG WITH GOOD
MOISTURE AVAILABLE. THUS WILL ONCE AGAIN PAINT A PERIOD OF VCTS
DURING THE OVERNIGHT HOURS...FIRST ACROSS LAF AND HUF BEFORE THIS
SYSTEM ADVECTS EASTWARD ACROSS IND AND BMG BY 08Z-09Z.

AGAIN ANY TSRA THAT DOES DEVELOP MAY PRODUCE BRIEF MVFR OR IFR
CONDITIONS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...RYAN
NEAR TERM...RYAN
SHORT TERM...RYAN
LONG TERM....PUMA
AVIATION...JP/CP

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, May 30, 9:15 AM EST, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1015 AM EDT THU MAY 30 2013

INZ021-028>031-035>049-051>057-060>065-067>072-311000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
1015 AM EDT THU MAY 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: SCATTERED THUNDERSTORMS.

HAZARDS: LIGHTNING...GUSTY WINDS...SMALL HAIL...AND TORRENTIAL DOWNPOURS.

TIMING: CHANCES BEGIN LATE THIS MORNING AND INCREASE FROM WEST
TO EAST THROUGH TONIGHT.

DISCUSSION: SHOWER AND THUNDERSTORM CHANCES WILL INCREASE
THROUGHOUT THE DAY AND INTO TONIGHT AS AN UPPER LEVEL LOW MOVES
CLOSER TO CENTRAL INDIANA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: SCATTERED THUNDERSTORMS ARE POSSIBLE FROM FRIDAY THROUGH
EARLY SUNDAY MORNING. SOME OF THE STORMS COULD BECOME SEVERE AT
TIMES ON FRIDAY AND SATURDAY/SATURDAY NIGHT. THE MAIN THREATS WILL
BE DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING...HEAVY
DOWNPOURS...AND ISOLATED TORNADOES.

DISCUSSION: AN UPPER LEVEL LOW AND ASSOCIATED COLD FRONT WILL
TRIGGER THUNDERSTORMS ACROSS CENTRAL INDIANA FROM FRIDAY THROUGH
EARLY SUNDAY MORNING. THERE COULD BE A FEW ROUNDS OF SEVERE
WEATHER ON FRIDAY AND AGAIN ON SATURDAY/SATURDAY NIGHT ALONG AND
AHEAD OF THE COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON FRIDAY AND SATURDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

RYAN

In the hours before

Special weather statement, May 30, 3:50 PM EST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
450 PM EDT THU MAY 30 2013

INZ056-057-064-065-072-302130-
BARTHOLOMEW-DECATUR-JENNINGS-RUSH-SHELBY-
450 PM EDT THU MAY 30 2013

...STRONG THUNDERSTORM ADVISORY FOR WESTERN DECATUR...NORTHEASTERN
BARTHOLOMEW...NORTHERN JENNINGS...SOUTHERN RUSH AND EASTERN SHELBY
COUNTIES UNTIL 530 PM EDT...

AT 447 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES NORTH OF NORTH VERNON...OR 15 MILES EAST
OF COLUMBUS...MOVING NORTH AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GREENSBURG...
  RUSHVILLE...
  MILFORD...
  GENEVA...
  ADAMS...
  ST. PAUL...
  SANDUSKY...
  WALDRON...
  MOSCOW...
  MILROY...
  MANILLA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3965 8570 3961 8538 3907 8552 3909 8575
TIME...MOT...LOC 2050Z 188DEG 27KT 3922 8563

CP
Special weather statement, May 30, 4:13 PM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
513 PM EDT THU MAY 30 2013

INZ035-043-044-302200-
FOUNTAIN-PARKE-VERMILLION-
513 PM EDT THU MAY 30 2013

...STRONG THUNDERSTORM ADVISORY FOR FOUNTAIN...NORTHWESTERN PARKE AND
CENTRAL VERMILLION COUNTIES UNTIL 600 PM EDT...

AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTH OF CLINTON...OR 17 MILES NORTHEAST
OF PARIS...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  NEWPORT...
  VEEDERSBURG...
  CAYUGA...
  LODI...
  KINGMAN...
  YEDDO...
  HILLSBORO...
  MELLOTT...
  NEWTOWN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4024 8733 4026 8729 4028 8728 4028 8727
      4021 8709 4006 8709 3967 8738 3973 8753
      3985 8753
TIME...MOT...LOC 2113Z 206DEG 34KT 3981 8742

CP

The radar

The Evansville,IN radar (KVWX), 50 km away, was scanning. The volume nearest the first event began at 21:36 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Knox

When
May 30, 4:37 PM EST
Where
Knox County, 0.26 mi WNW of Vincennes
Measured
61 kt (70 mph) estimated gust
Property damage
$6,000
Reported by
COOP Observer
Coordinates
38.681, -87.525

A solid, mature maple tree was uprooted at Hart and 5th Streets due to damaging thunderstorm wind gusts. Several other trees were down in the same area.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Indiana in 2013Every state in 2013This day in weather historyWarnings in Indiana, May 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 456586.